# SDR CALA2013121693702

- Difficulty date: December 13, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 64,989 hours, 24,467 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Accelerometer
- Condition: Faulty
- Location: Flight Control
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEC 1 FAIL AFTER START.  QRH RESET ON GROUND, NO HELP.  TURNED OFF ALL HYDS SWITCH IAW TOM.  IAW POST FLIGHT REPORT & AMIS HISTORY, REPLACED ACCELEROMETER 12CE2, IAW AMM 27-92-16-4 01.  TEST PASSED, SEC 1 TEST PASSED IAW AMM 27-94-00-501.
